# SDR SWAA2022040734774

- Difficulty date: November 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 120AF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PNL # 120AF HAS AREAS OF CORROSION. / RECEIVED NEW FWD CARGO FLOOR PANEL; P/N 4531610-14; SI# 7253765 IAW B737 AIPC 25-52-10-17 FIG ITEM 5. FOUND MULTIPLE CORRODED AREAS THAT EXCEED 20 INCHES MAXIMUM LENGTH PANEL FOUND TO BE 'OUT OF LIMITS' PER B737 SRM 53-00-53-1A-1. RESTORED NEW PANEL ON RACK. ATAG# WN6340
